# SDR IPXA2019080545318

- Difficulty date: August 5, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N610UP
- Make and model: Boeing 747-8
- Aircraft serial: 64256
- Aircraft time: 4,652 hours, 660 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146U3867
- Condition: Punctured
- Location: Bs 2000
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE PUNCTURE LEFT SIDE OF FUSELAGE JUST FORWARD OF STA 2000, 3RD STRINGER DOWN FROM LAP SEAM, 2 FRAMES AFT OF BUTT SPLICE.   REPAIRED DAMAGE IAW EO B747-5330-73527-A.
